# SDR UIEA2023082900806

- Difficulty date: August 28, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N446MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33517
- Aircraft time: 80,571 hours, 13,921 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FND M/D FLOOR STRUCTURE SUB-SEAT TRACK CRACK AT STA 985 RBL 75.92( 1) REPAIR THE DAMAGED SEAT TRACK IAW SRM 53-00-52-2R-13 REPAIR 13 REV 98, DWG 65B38250 SH 17 REV A, DWG 65B38250 SH 9 REV B & DWG 65B16004 SH 4 REV A. 2) CONDITION CHECK NORMAL AND JOB COMPLETED )
